# SDR MWEA020602

- Difficulty date: September 27, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 71,595 hours, 61,643 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 3912766501
- Condition: Gouged
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LOWER ANGLE FITTINGS ON FALSE SPAR HAS A DEEP GOUGE IN IT. DOT NS01.  --  BLENDED GUAGE, REMOVED AND INSTALLED FITTINGS FABRICATED REPAIR AND INSTALLED BUSHINGS. FIT AND DRILLED AND INSTALLED AUX SPAR FITTING.
